# SDR CALA2014050690968

- Difficulty date: May 6, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 85,706 hours, 24,691 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU OIL CONSUMPTION ABOVE LIMIT, LEAK CHECKED APU FOUND OIL COMING OUT FROM THE DRAIN FOR THE BEARING CAVITY SEAL., OIL CONSUMPTION RATE IS MORE THAN LIMIT.  APU CONTROL UNIT IS -20.  START TO LOOK AT FIM49-11-00.
